Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 305, NWS Wilmington, OH

July 22, 2011Delaware County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 22, 2011, 6:10 PM EDT for Delaware County, Licking County, Ohio. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2011, 6:10 PM EDT (22:10 UTC)
Expired
Jul 22, 2011, 6:41 PM EDT
In force
31 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 132 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 6:14 PM EDTTSTM WND DMG6 Nne Westerville, OHTREE DOWN ACROSS LAKE VIEW DR IN GENOA TWP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 1:14 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3503 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

492 
WUUS51 KILN 222210
SVRILN
OHC041-089-222300-
/O.NEW.KILN.SV.W.0305.110722T2210Z-110722T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
610 PM EDT FRI JUL 22 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DELAWARE COUNTY IN CENTRAL OHIO...
  NORTHWESTERN LICKING COUNTY IN CENTRAL OHIO...

* UNTIL 700 PM EDT.

* AT 607 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SUNBURY...
  MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JOHNSTOWN...
  UTICA...
  GRANVILLE SOUTH...
  GRANVILLE...

IN ADDITION...CENTER VILLAGE...HARTFORD...ALEXANDRIA AND US ROUTE 62
AT STATE ROUTE 661 ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 123 AND 139...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR SOUTHWESTERN OHIO.

&&

LAT...LON 4004 8249 4011 8276 4013 8276 4013 8284
      4017 8300 4037 8292 4035 8274 4028 8274
      4027 8252 4027 8248 4025 8247 4025 8242
TIME...MOT...LOC 2211Z 283DEG 15KT 4024 8283

$$
ASL
2 follow-up statements
834 
WWUS51 KILN 222223
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT FRI JUL 22 2011

OHC041-089-222300-
/O.CON.KILN.SV.W.0305.000000T0000Z-110722T2300Z/
DELAWARE OH-LICKING OH-
623 PM EDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN LICKING AND SOUTHEASTERN DELAWARE COUNTIES...

AT 620 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
SUNBURY...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...GRANVILLE SOUTH AND GRANVILLE.

IN ADDITION...HARTFORD AND ALEXANDRIA ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4028 8285 4027 8276 4025 8272 4021 8243
      4004 8249 4011 8276 4013 8276 4013 8284
      4016 8297
TIME...MOT...LOC 2223Z 283DEG 15KT 4023 8277

$$
ASL
802 
WWUS51 KILN 222241
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT FRI JUL 22 2011

OHC041-089-222252-
/O.CAN.KILN.SV.W.0305.000000T0000Z-110722T2300Z/
DELAWARE OH-LICKING OH-
641 PM EDT FRI JUL 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LICKING AND
SOUTHEASTERN DELAWARE COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4028 8285 4027 8276 4025 8272 4021 8243
      4004 8249 4011 8276 4013 8276 4013 8284
      4016 8297
TIME...MOT...LOC 2242Z 283DEG 15KT 4021 8267

$$
ASL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 4:35 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 22, 4:35 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT FRI JUL 22 2011

.SYNOPSIS...
A HOT AND HUMID AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION
THROUGH THE WEEKEND. A COLD FRONT WILL DROP TEMPERATURES CLOSER TO
NORMAL EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A VERY UNSTABLE AIRMASS IS IN PLACE ACROSS OUR AREA THIS AFTERNOON
WITH MLCAPES IN THE 3500-4500 J/KG RANGE. THUNDERSTORMS ASSOCIATED
WITH SHORT WAVE ENERGY MOVING ACROSS THE SOUTHERN GREAT LAKES ARE
CURRENTLY MOVING INTO NORTHERN OHIO. THE SOUTHERN EDGE OF THESE
STORMS IS BEGINNING TO LAY OUT IN MORE OF AN EAST/WEST DIRECTION.
THIS COULD HELP CONFINE THE BULK OF PCPN TO ABOUT THE NORTHERN
THIRD OF OUR FA. ELSEWHERE ACROSS OUR AREA...EXPECT THUNDERSTORMS
TO BE MORE ISOLATED TO POSSIBLY SCATTERED AND BE A LITTLE LESS
ORGANIZED DUE TO LACK OF BETTER FORCING/DEEPER SHEAR. ONE PROBLEM
WITH THIS COULD BE INITIATION ALONG ANY BOUNDARY THAT COULD
POSSIBLY PUSH SOUTH FROM THE CONVECTION MOVING THROUGH THE NORTH.
DEEPER LAYER SHEAR IS WEAK BUT GIVEN THE DEGREE OF INSTABILITY...SOME
SEVERE STORMS REMAIN POSSIBLE. DAMAGING WINDS WILL BE THE MAIN
THREAT AS WARM TEMPERATURES AND HIGH WET BULB ZEROES SHOULD LIMIT
HAIL SIZE.
&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
THE UPPER LEVEL RIDGE WILL FLATTEN OUT SATURDAY INTO SATURDAY
NIGHT. AS IT DOES...WE WILL TRANSITION INTO A BIT MORE OF A
NORTHWEST FLOW PATTERN ALOFT. AS WE DESTABILIZE AGAIN ON
SATURDAY...EXPECT TO SEE SCATTERED THUNDERSTORM DEVELOPMENT ONCE
AGAIN...PRIMARILY FROM MID AFTERNOON INTO THE EVENING HOURS. WITH
RIDGE WEAKENING SOME...TEMPERATURES SHOULD NOT BE QUITE AS WARM AS
FRIDAY. THIS WILL KEEP HEAT INDICES NEAR THE ADVISORY/WARNING
CRITERIA WILL CONTINUE WITH CURRENT HEADLINES.
&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
ANOTHER HOT AND HUMID DAY WILL BE PRESENT ACROSS THE FA FOR SUNDAY.
A WEAK DISTURBANCE WILL MOVE INTO THE AREA ON SUNDAY ALLOWING FOR
SHOWERS AND THUNDERSTORMS ACROSS THE AREA.  THESE STORMS WILL KEEP
TEMPERATURES A COUPLE OF DEGREES COOLER THAN SATURDAY HOWEVER HIGH
TEMPERATURES WILL STILL BE ABOVE 90 DEGREES ACROSS THE AREA.  HEAT
INDEX VALUES WILL BE AROUND ADVISORY CRITERIA FOR SUNDAY AND
THEREFORE WILL CONTINUE TO MONITOR FOR POSSIBLE FUTURE HEADLINES.  A
COLD FRONT WILL MOVE THROUGH SUNDAY NIGHT INTO MONDAY ALLOWING FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS.  COOLER TEMPERATURES IN THE
80S WILL BE PRESENT FOR MONDAY AND TUESDAY.  ANOTHER RIDGE BEGINS TO
BUILD INTO THE AREA FOR WEDNESDAY THROUGH THE END OF THE LONG TERM.
THIS RIDGE WILL ALLOW FOR TEMPERATURES TO INCREASE BACK INTO THE 90S.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
LINE OF THUNDERSTORMS PUSHING INTO NORTHWEST OHIO IS BEGINNING TO
LOSE ITS SOUTHWARD PUSH. THIS MAY LAY OUT ALONG THE INTERSTATE 70
CORRIDOR DURING THE NEXT HOUR OR TWO...PUTTING KDAY AND KCMH/KLCK
ON THE EDGE. AIRMASS WILL REMAIN VERY UNSTABLE ACROSS THE AREA
INTO THE EVENING HOURS SO ISOLATED TO SCATTERED THUNDERSTORM
ACTIVITY WILL OTHERWISE BE POSSIBLE. THUNDERSTORM ACTIVITY SHOULD
DIE OFF OVERNIGHT...WITH VSBY RESTRICTIONS DUE TO MIST/FOG
POSSIBLE AGAIN LATE TONIGHT INTO SATURDAY MORNING.

OUTLOOK...A CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ026-
     034-035-042>046-051>056-060-062.
     HEAT ADVISORY FROM 9 PM THIS EVENING TO 9 PM EDT SATURDAY FOR
     OHZ026-034-035-042>046-051>056-060-062.
     EXCESSIVE HEAT WARNING UNTIL 9 PM EDT SATURDAY FOR OHZ061-
     063>065-070>074-077>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT SATURDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR INZ050-
     058-059.
     HEAT ADVISORY FROM 9 PM THIS EVENING TO 9 PM EDT SATURDAY FOR
     INZ050-058-059.
     EXCESSIVE HEAT WARNING UNTIL 9 PM EDT SATURDAY FOR INZ066-
     073>075-080.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...
Hazardous weather outlook, Jul 22, 4:15 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT FRI JUL 22 2011

INZ050-058-059-OHZ026-034-035-042>046-051>056-060-062-232015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-GREENE-
415 PM EDT FRI JUL 22 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   HEAT ADVISORY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. SOME OF
THESE STORMS COULD BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS
THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

ALTHOUGH HIGH TEMPERATURES WILL BE SLIGHTLY COOLER ON
SUNDAY...HIGH HUMIDITY MAY STILL PUSH HEAT INDICES TO NEAR 100
DEGREES. IF SO...HEAT HEADLINES MAY NEED TO BE EXTENDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ066-073>075-080-KYZ089>100-OHZ061-063>065-070>074-077>082-088-
232015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
MONTGOMERY-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
415 PM EDT FRI JUL 22 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS EVENING. SOME OF
THESE STORMS COULD BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS
THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

ALTHOUGH HIGH TEMPERATURES WILL BE SLIGHTLY COOLER ON
SUNDAY...HIGH HUMIDITY MAY STILL PUSH HEAT INDICES TO NEAR 100
DEGREES. IF SO...HEAT HEADLINES MAY NEED TO BE EXTENDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, Jul 22, 4:09 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT FRI JUL 22 2011

OHZ026-035-222045-
AUGLAIZE OH-HARDIN OH-
409 PM EDT FRI JUL 22 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HARDIN AND
AUGLAIZE COUNTIES THROUGH 445 PM EDT...

AT 408 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF ADA TO CRIDERSVILLE TO
BULKHEAD...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THE WIND GUSTS
MAY OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW KNOXVILLE...
WAPAKONETA...ADA...ALGER...WAYNESFIELD...FOREST AND DUNKIRK.

ALSO...MOULTON...UNIOPOLIS...FRYBURG...ST. JOHNS...HUNTERSVILLE...
BLANCHARD...DOLA AND MCGUFFEY ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4082 8349 4063 8379 4048 8412 4049 8445
      4055 8445 4069 8423 4066 8422 4065 8389
      4082 8388
Special weather statement, Jul 22, 4:42 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
442 PM EDT FRI JUL 22 2011

OHZ034-035-042>044-051-222130-
AUGLAIZE OH-DARKE OH-LOGAN OH-MERCER OH-MIAMI OH-SHELBY OH-
442 PM EDT FRI JUL 22 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHERN
MIAMI...SOUTHEASTERN MERCER...WESTERN LOGAN...NORTHERN DARKE AND
SOUTHWESTERN AUGLAIZE COUNTIES THROUGH 530 PM EDT...

AT 438 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEW BREMEN TO NORTH STAR TO 8 MILES WEST OF
ROSSBURG...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THE WIND GUSTS
MAY OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW BREMEN...MINSTER...
ANSONIA...FORT LORAMIE...ANNA...VERSAILLES...JACKSON CENTER...
SIDNEY...PIQUA...COVINGTON AND BRADFORD.

ALSO...NORTH STAR...ROSSBURG...EGYPT...OSGOOD...YORKSHIRE...
KETTLERSVILLE...BROCK AND LAKE LORAMIE STATE PARK ARE NEAR THE PATH
OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 4042 8387 4027 8397 4027 8401 4020 8402
      4010 8409 4005 8441 4024 8479 4036 8459
      4049 8438
Special weather statement, Jul 22, 5:05 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT FRI JUL 22 2011

KYZ100-222145-
LEWIS KY-
505 PM EDT FRI JUL 22 2011

...A STRONG THUNDERSTORM WILL AFFECT LEWIS COUNTY THROUGH 545 PM
EDT...

AT 503 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HARRIS...
MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HEAD OF GRASSY...
VANCEBURG AND CAMP DIX.

ALSO...PETERSVILLE...HARRIS...STRICKLETT...CHARTERS...KINNICONICK...
TANNERY AND REXTON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3839 8341 3837 8345 3840 8348 3843 8359
      3863 8344 3856 8309 3849 8318 3847 8318
      3843 8323 3835 8323 3834 8322 3832 8326
      3833 8332 3832 8335
Special weather statement, Jul 22, 5:16 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
516 PM EDT FRI JUL 22 2011

OHZ045-046-055-056-222200-
DELAWARE OH-FRANKLIN OH-LICKING OH-UNION OH-
516 PM EDT FRI JUL 22 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN UNION...NORTHWESTERN
LICKING...NORTHEASTERN FRANKLIN AND DELAWARE COUNTIES THROUGH 600 PM
EDT...

AT 515 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DELAWARE
STATE PARK...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS MAY
OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY...DELAWARE...
POWELL...SUNBURY...WORTHINGTON...WESTERVILLE...MINERVA PARK...
JOHNSTOWN...GAHANNA AND BEXLEY.

ALSO...LEONARDSBURG...BELLEPOINT...KILBOURNE...STRATFORD...SHAWNEE
HILLS...COLUMBUS ZOO...OLIVE GREEN AND LEWIS CENTER ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

LAT...LON 3995 8293 4040 8337 4046 8325 4045 8324
      4044 8302 4042 8301 4042 8293 4036 8292
      4035 8275 4028 8274 4027 8263 4020 8252

ASL
Local storm report, Jul 22, 5:49 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     ST. MARYS               40.54N 84.39W
07/22/2011                   AUGLAIZE           OH   TRAINED SPOTTER

            STEEL ROOF RIPPED OFF OUTBUILDING

0253 PM     TSTM WND DMG     2 W WILMINGTON          39.45N 83.86W
07/22/2011                   CLINTON            OH   NWS EMPLOYEE

            LARGE TREE BRANCH BLOCKING SR 73

&&
Special weather statement, Jul 22, 5:59 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT FRI JUL 22 2011

OHZ046-055-056-065-222245-
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-
559 PM EDT FRI JUL 22 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LICKING...
FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHERN DELAWARE COUNTIES
THROUGH 645 PM EDT...

AT 558 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ALUM CREEK
STATE PARK...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WORTHINGTON...UPPER
ARLINGTON...WESTERVILLE...MINERVA PARK...COLUMBUS...GAHANNA...
BEXLEY...SUMMIT STATION...REYNOLDSBURG...GROVEPORT...BEECHWOOD TRAILS
AND PATASKALA.

ALSO...GALENA...RIVERLEA...CENTER VILLAGE...HUBER RIDGE...MARBLE
CLIFF...VALLEYVIEW...GRANDVIEW HEIGHTS AND NEW ALBANY ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3983 8301 4011 8318 4019 8317 4029 8292
      3994 8249

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:30 AM EDTHeat AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more61 hr
Jul 22, 1:53 PM EDTAreal Flood AdvisoryILNScioto3 hr
Jul 22, 3:43 PM EDTSpecial Weather StatementILNMercer32 min
Jul 22, 4:09 PM EDTSpecial Weather StatementILNAuglaize36 min
Jul 22, 4:17 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby43 min
Jul 22, 4:42 PM EDTSpecial Weather StatementILNShelby48 min
Jul 22, 5:16 PM EDTSpecial Weather StatementILNDelaware44 min
Jul 22, 5:59 PM EDTSpecial Weather StatementILNFranklin46 min
Jul 22, 6:29 PM EDTSpecial Weather StatementILNScioto46 min
Jul 22, 6:52 PM EDTSpecial Weather StatementILNBrown38 min
Jul 22, 7:00 PM EDTSpecial Weather StatementILNMadison60 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.